Indiana, 2007

Hail and Damaging Winds in Indiana, April 3, 2007

April 3, 2007 · NWS LMK · 19 events in 10 counties and zones

A strong late season cold front brought an end to a period of warm weather in south central Indiana. It also brought severe thunderstorms with hail and damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

A strong late season cold front brought an end to a period of warm weather in south central Indiana. It also brought severe thunderstorms with hail and damaging winds. Most of the damage was in the form of downed trees and power lines.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Apr 3, 2:20 PM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 3, 2:20 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT TUE APR 3 2007

.UPDATE...

DOING A QUICK UPDATE TO ACCOUNT FOR THE NEW SEVERE T-STORM WATCH
ACROSS OUR SWRN AND SRN CWA. THIS LATTER WATCH IS VALID UNTIL 02Z.

WCN ALREADY OUT...ZFP OUT SHORTLY.

AL

&&

.PREV DISCUSSION...

..SEVERE STORMS THEN TURNING MUCH COLDER...

SHORT TERM (REST OF TODAY-TONIGHT-WEDNESDAY)...

CLEARLY THE FOCUS OF THE SHORT TERM IS SVR WX THREAT THROUGH THIS
EVENING. BKN LINE OF CONVECTION CURRENTLY STRETCHES FROM NEAR IND TO
STL TO SGF...WHILE AHEAD OF THIS PCPN HAS BEEN HARD TO COME BY WITH
LIMITED BL MOISTURE E OF I-65 AND SOME MODEST CAPPING INDICATED
EARLIER IN ACARS DATA. ORGANIZED CONVECTIVE LINE...WHICH IS WELL
AHEAD OF SFC COLD FRONT...HAS BEEN SLOWER THAN WE EARLIER
ANTICIPATED...HEADING MORE IN A NE DIRECTION ALONG THE 0-6KM MEAN
WIND. PER LATEST RUC...STEERING FLOW TURNS MORE EASTERLY BY AROUND
21Z...SO EXPECTING MORE OF A MOTION TOWARD THE LMK CWA BY THAT TIME.
CURRENT MOTIONS WOULD PLACE SQ LINE INTO WRN COUNTIES (DUBOIS)
AROUND 21Z...HEADING INTO SDF/BWG AREAS AROUND 23Z...AND INTO THE
ERN COUNTIES AROUND 0-1Z THIS EVE.

OF COURSE THESE PROJECTIONS ARE SOMEWHAT FLUID...AND DO NOT ACCOUNT
FOR ANY SCT CELLS THAT MAY POP UP AHEAD OF THE LINE...WHICH IS
POSSIBLE GIVEN ENHANCED CU FIELD CURRENTLY PRESENT FROM OWB-HOP.
ANOTHER ITEM TO CONSIDER IS POTENTIAL FOR CONVECTIVE REDEVELOPMENT
BEHIND MAIN SQ LINE...AS FCST SOUNDINGS SHOW SOME RESIDUAL
INSTABILITY ABOVE BOUNDARY LAYER INTO THE MID/LATE EVENING HOURS.
THERE ARE SOME TSRA DEVELOPING OVER NRN MO CLOSER TO THE SFC
FRONT...WHICH GIVES SOME CREDIBILITY TO THIS IDEA.

PLENTY OF DRY AIR ALOFT SHOULD HELP PROMOTE COLD POOL GENERATION/
BOWING SEGMENTS/HIGH WIND THREAT. FREEZING LEVELS ARE NOT OVERLY
HIGH (11.5KFT) SO HAIL THREAT IS THERE WITH SUFFICIENT INSTABILITY.
TORNADO THREAT IS UNCERTAIN AT THIS TIME. SHOULD WINDS BACK AHEAD OF
CONVECTION THAT WOULD ENHANCE LOW LEVEL HELICITY/TORNADO
POTENTIAL...AND OF COURSE WITHIN ANY BOWING SEGMENTS SPIN-UPS ARE
POSSIBLE. IN ADDITION...ESPECIALLY OVER SRN KY WE COULD SEE SOME
TRAINING/BACKBUILDING CELLS FOR A PERIOD OF TIME LATE THIS
AFTN-EARLY EVE...RESULTING IN A THREAT FOR LOCALLY HVY RAINFALL.

LATEST RUC INDICATES THAT SFC COLD FRONT WILL PLOW THROUGH THE CWA
BY 6Z OR SO...ENDING THREAT FOR ADDITIONAL STORMS. LOW LEVEL RH
CLEARS OUT QUITE RAPIDLY POST-FROPA...LEADING TO AT LEAST PARTIALLY
CLEARING SKIES. POST-FRONTAL MIXED LAYER WILL PROMOTE GUSTY W/NW
WINDS TO 20-25KTS THROUGH THE OVERNIGHT HOURS. WEDNESDAY WILL BE
QUITE COOL AND SOMEWHAT BREEZY. FOLLOWED LATEST RUC FOR TEMPS
TONIGHT AND WEDNESDAY...WHICH YIELDS HIGHS WED ONLY IN THE UPPER 40S
SRN IND TO THE LOWER 40S IN SRN KY. ALMOST A 30-35 DEGREE CHANGE
FROM THIS AFTN TO WEDNESDAY AFTN. IMPRESSIVE

CS

LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...

..MUCH COLDER TEMPERATURES EXPECTED THROUGH THE EXTENDED...

THURSDAY-SATURDAY...

THIS PERIOD WILL MARK AN ABRUPT END TO THE WELL-ABOVE AVERAGE
TEMPERATURES WE HAVE EXPERIENCED OVER THE PAST WEEK OR TWO. UPPER
LOW ASSOCIATED WITH TONIGHTS FROPA WILL BE NEARLY STATIONARY AND
ELONGATED OVER THE NERN CONUS/ERN GREAT LAKES REGION. AS IT
SPINS...NW FLOW ON THE BACK SIDE WILL HELP PUMP BELOW NORMAL TEMPS
FROM CANADA INTO THE REGION DURING THIS WHOLE TIME PERIOD. LOOK FOR
AVERAGE HIGHS IN THE 40S AND 50S...WITH AVERAGE LOWS IN THE 20S AND
30S THROUGH SATURDAY. THESE VALUES ARE SOME 15 DEGREES BELOW AVERAGE
FOR THIS TIME OF YEAR.

SINCE THE GROWING SEASON HAS ALREADY BEGUN AROUND THE REGION...THE
SUB-FREEZING TEMPERATURES COULD AFFECT VEGETATION. MORNING LOWS
EXPECTED FROM THURS-FRI COULD YIELD TEMPS AROUND 30 DEGREES...THUS
SUPPORTING FROST ADVISORY CRITERIA. SAT-SUN MORNING LOWS LOOK A TAD
COOLER WITH A REINFORCING SHOT OF COLD AIR...WHICH WOULD PERHAPS
SUPPORT FREEZE WARNING CRITERIA. THESE PRODUCTS WOULD NOT BE ISSUED
UNTIL AT LEAST WEDNESDAY SO STAY TUNED...

OVERALL OUR AREA WILL BE UNDER A DRY NW FLOW...SO NO PRECIP IN THE
FORECAST AT THIS TIME. GFS CONTINUES TO SHOW A FEW DROPS OF QPF
MAINLY NE OF OUR AREA UNDER THE UPPER LOW...BUT WILL CONTINUE TO
KEEP THAT OUT OF OUR CWA ATTM.

SUNDAY-TUESDAY...

NOT MUCH HAS CHANGED IN THE OVERALL PATTERN FOR EASTER SUNDAY AND
INTO EARLY NEXT WEEK. UPPER LOW WILL STILL BE SPINNING OVER
QUEBEC...AND WILL CONTINUE ITS MORE ELONGATED LOOK. THE ELONGATION
IS WORTH MENTIONING AS ITS WESTWARD EXTENT BECOMES A SHORT WAVE OF
ENERGY ROTATING DOWN FROM MANITOBA ON SUNDAY...MUCH LIKE A
CLIPPER-TYPE SYSTEM. GFS ENSEMBLES ARE NOW COMPLETELY DRY WITH THIS
FEATURE...WHICH MAKES SENSE GIVEN OUR VERY DRY DEWPOINTS IN THE
SINGLE DIGITS-MIDDLE TEENS. HOWEVER HPC STILL SHOWS SLT CHC POPS
ACROSS OUR CWA SUNDAY AND MONDAY. THIS FAR OUT...IT LOOKS LIKE WE
WILL BE TOO DRY FOR ANYTHING TO OCCUR. WOULD LIKE TO WAIT FOR MORE
MODEL CONSISTENCY BEFORE TRYING TO PINPOINT ANY SHOWER CHC IF AT ALL
POSSIBLE. WILL LEAVE THIS PORTION OF THE FORECAST DRY FOR
NOW...WHICH IS IN LINE WITH THE GFS ENSEMBLES AS THEY DO NOT SHOW
ANY PRECIP ACROSS OUR AREA UNTIL AFTER TUESDAY.

ALSO BY THIS TIME...TEMPS SHOULD REBOUND BACK TO WITHIN 5 DEGREES OF
NORMAL.

AL

AVIATION (18Z TAFS)...
PRIMARY CONCERN IS TIMING OF CONVECTION THIS AFTN-EVE. BEFORE THAT
GUSTY S/SW WINDS WILL CONTINUE WITH GUSTS TO 20-25KTS EXPECTED...
ALONG WITH VFR CIGS/VSBYS.

BASED ON MOTIONS OF UPSTREAM TSRA OVER MO/IL...AND ACCOUNTING FOR
SOME ACCELERATION GIVEN WE ARE ANTICIPATING BOWING STRUCTURES...MAIN
THREAT FOR SQ AT THE TAF SITES WILL BE AROUND/AFTER 21Z AT SDF...23Z
BWG...AND LEX 0-1Z. THOUGH THESE TIMES ARE CERTAINLY FLEXIBLE...AND
DO NOT FACTOR IN ANY SCT CONVECTION THAT MAY DEVELOP AHEAD OF MAIN
LINE...WHICH IS POSSIBLE GIVEN ENHANCED CU FIELD CURRENTLY PRESENT
FROM EVV-HOP. WILL INCLUDE A 3HR TEMPO GROUP AT HIGHEST THREAT
INCLUDING STRONG WINDS/REDUCED VSBYS AND CIGS.

AFTER CONVECTION ROLLS THROUGH...SFC COLD FRONT WILL SOON FOLLOW
WITH A WIND SHIFT TO THE W/NW. WINDS WILL STAY GUSTY INTO THE
OVERNIGHT HOURS.

CS

LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 3, 2:42 PM EST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 PM EDT TUE APR 3 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-040830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
342 PM EDT (242 PM CDT) TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

...SEVERE STORMS THEN TURNING COLDER...

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.

AHEAD OF A STRONG COLD FRONT...A BROKEN LINE OF STRONG TO SEVERE
THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA THIS AFTERNOON AND
EVENING.

BASED ON CURRENT STORM TRENDS...THIS THUNDERSTORM ACTIVITY IS
FORECAST TO DEVELOP EAST-SOUTHEASTWARD INTO THE OUTLOOK AREA OVER
SOUTH CENTRAL INDIANA AFTER ROUGHLY 4 PM EDT. LOCATIONS IN AND
AROUND LOUISVILLE HAVE THE HIGHEST THREATS FOR SEVERE STORMS AROUND
OR AFTER 5 PM EDT...NEAR BOWLING GREEN AROUND OR AFTER 5 PM
CDT...AND THE LEXINGTON AND COLUMBIA AREAS AROUND OR AFTER 7 PM EDT.
NOTE THAT ISOLATED STORMS MAY ALSO DEVELOP OUT AHEAD OF THE MAIN
LINE.

STORMS ASSOCIATED WITH THE SQUALL LINE WILL LIKELY BE SEVERE WITH
DAMAGING WINDS AROUND 60 TO 70 MPH...LARGE HAIL UP TO ONE INCH IN
DIAMETER AND HIGHER...ALONG WITH A PERIOD OF HEAVY RAIN AND FREQUENT
CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH
RAINFALL RATES EXCEEDING ONE INCH PER HOUR. THERE IS A SLIGHT
POSSIBILITY OF A TORNADO OR TWO WITHIN THESE LINES OF STORMS.

THE THREAT FOR STORMS WILL DIMINISH QUICKLY AFTER MIDNIGHT TONIGHT
AS THE COLD FRONT MOVES THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

A MUCH COLDER AIRMASS WILL AFFECT THE REGION FROM WEDNESDAY THROUGH
MONDAY. MORNING LOW TEMPERATURES WILL LIKELY BE NEAR OR BELOW
FREEZING THURSDAY THROUGH THE UPCOMING WEEKEND...ESPECIALLY ON
SATURDAY AND SUNDAY MORNINGS. ANY SENSITIVE PLANTS THAT ARE ALREADY
GROWING WILL LIKELY NEED TO BE PROTECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT.
SPOTTERS...AMATEUR RADIO OPERATORS...AND LAW ENFORCEMENT SHOULD
MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE
ON THE INTERNET FOR UPDATES. SUBMIT REPORTS OF SEVERE WEATHER BY
CALLING OUR SPOTTER PHONE LINE...OR VIA OUR WEBSITE AT
WEATHER.GOV/LOUISVILLE.

CS/AL

In the hours before

Special weather statement, Apr 3, 2:47 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 PM EDT TUE APR 3 2007

INZ076-077-083-032030-
DUBOIS-ORANGE-WASHINGTON-
347 PM EDT TUE APR 3 2007

...STRONG TO POSSIBLE SEVERE STORMS DEVELOPING SOUTHWARD INTO
PORTIONS OF SOUTH CENTRAL INDIANA...

AT 343 PM EDT (243 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING A LINE OF STRONG TO SEVERE THUNDERSTORMS ALONG A LINE
EXTENDING FROM 12 MILES EAST OF BLOOMINGTON TO 9 MILES NORTHWEST OF
ALBION...AND MOVING EAST SOUTHEAST AT 30 TO 40 MPH. IN ADDITION...
CLUSTERS OF STRONG THUNDERSTORMS ARE DEVELOPING OVER PORTIONS OF
DUBOIS...ORANGE...AND WASHINGTON COUTNIES AHEAD OF THE MAIN SQUALL
LINE.

BE ALERT FOR FREQUENT DEADLY LIGHTNING...AND HEAVY RAIN WITH
RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES
TO LESS THAN ONE MILE. THESE STORMS ALSO HAVE THE POTENTIAL TO
RAPIDLY BECOME SEVERE...WITH LARGE HAIL AND HIGH WIND GUSTS ABOVE 60
MPH POSSIBLE.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

CS
Local storm report, Apr 3, 3:08 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             PORTERSVILLE            38.50N 86.98W
04/03/2007  E0.50 INCH       DUBOIS             IN   AMATEUR RADIO

&&

MRC

The radar

The Louisville radar (KLVX), 76 km away, was scanning. The volume nearest the first event began at 20:38 UTC.

Open the radar archive at this moment

Event by event

15 hail, 4 thunderstorm wind. Local standard time, as filed.

Hail, Dubois

When
April 3, 3:40 PM EST to 3:45 PM EST
Where
Dubois County, 0.69 mi S of Birdseye
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.310, -86.700

Nickel size hail fell for five minutes.

Hail, Crawford

When
April 3, 3:50 PM EST
Where
Crawford County, Taswell
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
38.330, -86.570

Hail, Orange

When
April 3, 4:03 PM EST
Where
Orange County, French Lick
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.550, -86.620

Hail, Dubois

When
April 3, 4:05 PM EST
Where
Dubois County, 0.54 mi W of Holland
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
38.250, -87.040

Hail, Scott

When
April 3, 4:05 PM EST
Where
Scott County, 3.51 mi NW of Leota
Measured
1 in hail
Reported by
COOP Observer
Coordinates
38.686, -85.896

Hail, Washington

When
April 3, 4:10 PM EST
Where
Washington County, Little York
Measured
1 in hail
Reported by
Public
Coordinates
38.700, -85.900

Thunderstorm Wind, Harrison

When
April 3, 4:10 PM EST
Where
Harrison County, 0.88 mi SW of Corydon
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
38.210, -86.130

Hail, Crawford

When
April 3, 4:15 PM EST
Where
Crawford County, 2.8 mi WSW of Mifflin
Measured
1.25 in hail
Reported by
Public
Coordinates
38.290, -86.580

Hail, Scott

When
April 3, 4:16 PM EST
Where
Scott County, 1.08 mi W of Blocher
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
38.720, -85.670

Hail, Crawford

When
April 3, 4:20 PM EST
Where
Crawford County, 0.69 mi S of Magnolia
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
38.240, -86.400

Hail, Crawford

When
April 3, 4:21 PM EST
Where
Crawford County, 0.88 mi SW of Tower
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
38.240, -86.360

Thunderstorm Wind, Jefferson

When
April 3, 4:25 PM EST
Where
Jefferson County, Deputy
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.800, -85.650

Trees and power lines were downed. Some roads were blocked by debris and closed.

Hail, Clark

When
April 3, 4:30 PM EST
Where
Clark County, Henryville
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.530, -85.770

Hail, Crawford

When
April 3, 4:30 PM EST
Where
Crawford County, 0.54 mi E of English
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
38.330, -86.460

Thunderstorm Wind, Perry

When
April 3, 4:39 PM EST to 4:45 PM EST
Where
Perry County, Oriole to 6 mi W of Leopold
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.170, -86.500

Trees and power lines were downed in Oriole. In Anderson Township, a tree was downed over a roadway, and power lines were downed.

Hail, Floyd

When
April 3, 4:45 PM EST
Where
Floyd County, 1.63 mi W of New Albany
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
38.300, -85.830

The spotter also reported a 60 mph wind gust.

Hail, Harrison

When
April 3, 4:55 PM EST
Where
Harrison County, 0.88 mi SE of Corydon
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.211, -86.109

Hail, Floyd

When
April 3, 4:56 PM EST
Where
Floyd County, Floyds Knobs
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.320, -85.870

Thunderstorm Wind, Harrison

When
April 3, 5:12 PM EST
Where
Harrison County, 0.88 mi SW of Corydon
Measured
55 kt (63 mph) estimated gust
Reported by
Amateur Radio
Coordinates
38.210, -86.130

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2007Every state in 2007This day in weather historyWarnings in Indiana, April 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 19078, 19079, 19080, 19081, 19082, 19083, 19093, 19084, 19085, 19086, 19087, 19094, 19088, 19089, 19095, 19090, 19091, 19092, 19096.